# SDR HEEA968115

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support Assy
- Part number: 206030114165
- Condition: Chafe Wires
- Location: Anti Coll Light
- Part time: 279 hours
- Component: 206020113223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON JULY 5, 1996 AT AIRCRAFT TOTAL TIME 214:10 3 WIRE CABLES WERE INSTALLED IN VERTICAL FIN AS THE OTHERS WERE SEVERELY CHAFED.  THE NEW CABLE WAS REPAIRED 2 OR 3 TIMES.  THEN ON JULY 22, 1996, THE CABLE WAS REPLACED AGAIN BECAUSE IT IS CHAFING SEVERELY WHERE THE WIRE GOES THROUGH SUPPORT P/N 206-030-114-165 AND WIRE MAKES A 90 DEGREE TURN TO GO FORWARD. SOME SORT OF CHAFE PROTECTION NEEDS TO BE INSTALLED FOR THE ANTI-COLLISION WIRE TO FREELY TRAVEL THROUGH SUPPORT P/N 206-030-114-165.  IT NEEDS TO BE SOFT ENOUGH TO GIVE THE WIRE PROTECTION AND BIG ENOUGH TO ALLOW A NEW WIRE TO BE STRUNG WITHOUTDISASSEMBLY.
